# SDR 2007UALA00975

- Difficulty date: March 30, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 56,028 hours, 19,352 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 4R SLIDE SPRING FOR CLIPS BROKEN.    [06-14-07]   REPLACED SLIDE.
